On generalization of Nguyen's theorem

R. Fullér, Tibor Keresztfalvi

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

The goal of this paper is to generalize certain results of Nguyen [1] (concerning the α-cuts of two-place functions defined by the Zadeh's extension principle) to the case of extended two-place functions defined via a sup-t-norm convolution.

Original languageEnglish
Pages (from-to)371-374
Number of pages4
JournalFuzzy Sets and Systems
Volume41
Issue number3
DOIs
Publication statusPublished - Jun 14 1991

Fingerprint

Extension Principle
T-norm
Convolution
Theorem
Generalise
Generalization

Keywords

  • Extension principle
  • triangular-norm

ASJC Scopus subject areas

  • Artificial Intelligence
  • Computer Science Applications
  • Computer Vision and Pattern Recognition
  • Information Systems and Management
  • Statistics, Probability and Uncertainty
  • Electrical and Electronic Engineering
  • Statistics and Probability

Cite this

On generalization of Nguyen's theorem. / Fullér, R.; Keresztfalvi, Tibor.

In: Fuzzy Sets and Systems, Vol. 41, No. 3, 14.06.1991, p. 371-374.

Research output: Contribution to journalArticle

Fullér, R. ; Keresztfalvi, Tibor. / On generalization of Nguyen's theorem. In: Fuzzy Sets and Systems. 1991 ; Vol. 41, No. 3. pp. 371-374.
@article{e48898b2739341ab956bd712fd9b9ddd,
title = "On generalization of Nguyen's theorem",
abstract = "The goal of this paper is to generalize certain results of Nguyen [1] (concerning the α-cuts of two-place functions defined by the Zadeh's extension principle) to the case of extended two-place functions defined via a sup-t-norm convolution.",
keywords = "Extension principle, triangular-norm",
author = "R. Full{\'e}r and Tibor Keresztfalvi",
year = "1991",
month = "6",
day = "14",
doi = "10.1016/0165-0114(91)90139-H",
language = "English",
volume = "41",
pages = "371--374",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - On generalization of Nguyen's theorem

AU - Fullér, R.

AU - Keresztfalvi, Tibor

PY - 1991/6/14

Y1 - 1991/6/14

N2 - The goal of this paper is to generalize certain results of Nguyen [1] (concerning the α-cuts of two-place functions defined by the Zadeh's extension principle) to the case of extended two-place functions defined via a sup-t-norm convolution.

AB - The goal of this paper is to generalize certain results of Nguyen [1] (concerning the α-cuts of two-place functions defined by the Zadeh's extension principle) to the case of extended two-place functions defined via a sup-t-norm convolution.

KW - Extension principle

KW - triangular-norm

UR - http://www.scopus.com/inward/record.url?scp=44949270615&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949270615&partnerID=8YFLogxK

U2 - 10.1016/0165-0114(91)90139-H

DO - 10.1016/0165-0114(91)90139-H

M3 - Article

VL - 41

SP - 371

EP - 374

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 3

ER -